U.S. doctors online nowAsk doctors free
A 17-year-old female asked:

i missed four of my birth control pills i just had my periods week and i'm on my period again?

1 doctor answer2 doctors weighed in
Dr. Wendy Askew
Obstetrics and Gynecology 24 years experience
Missing 4 pills: : Is enough to cause your body to have a 'withdrawal bleed'. And you should use a back-up method of birth control for the next month - until you are back on track with the pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 17-year-old female asked:

I missed one of my birth control pills, and have had my period for two weeks. Why is that?

1 doctor answer1 doctor weighed in
Dr. John Goldman
Rheumatology 55 years experience
Loss of hormone: Your system is in harmony and if you lose the hormone by missing your dose it can cause the bleeding. Discuss this with your gynecologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 7, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.